# SDR P2EA00116

- Difficulty date: April 25, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6513000856019003
- Part serial: 05450003016AA
- Condition: Malfunctioned
- Location: Aft Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MYR - FLT 406 - ON APPRAOCH TO MYR, RECEIVED UNCOMMANDED AFT STABAILIZER TRIM.  PUT TRIM CUT OUT SWITCH TO OFF, BUT TRIM DID NOT STOP.  GRABBED TRIM WHEEL AND TRIM STOPPED THEN JAMMED.  BROKE LOOSE (FREE) USING MANUAL HANDLES AND TRIMMED AIRCRAFT MANUALLY, TRIM WHEEL WOULD STLL MAKE OCCASIONAL MOVEMENT.  REPLACED MAIN STABILIZER TRIM ACTUATOR PER MM 27-41-71 AND AUTOPILOT (CRUISE) TRIM ACTUATOR PER MM 22-11-81, S YSTEM CHECKED OK ON GROUND.  PERFORMED LOCAL MAINTENANCE EVALUATION FLIGHT.  CREW REPORTED ALL SYSTEM FUNCITONED NORMAL.  (X)
